Alert archive / Pennsylvania / Flash Flood Warnings in 2018
Flash Flood Warning 36, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 3, 2018, 10:57 PM EDT for Lancaster County, Lebanon County, York County, Pennsylvania. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2018, 10:57 PM EDT (02:57 UTC)
- Expired
- Aug 4, 2018, 2:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lancaster County, PA, Lebanon County, PA, York County, PA
The radar
The Sterling radar (KLWX), 148 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 12:15 AM EDT | HEAVY RAIN 3.11 | Landisville, PA | |
| Aug 4, 12:21 AM EDT | HEAVY RAIN 3.7 | Freysville, PA | BETWEEN 645PM AND MIDNIGHT |
| Aug 4, 1:50 AM EDT | HEAVY RAIN 4.13 | Windsor, PA | SINCE 8 PM FRIDAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.0 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1063 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
003
WGUS51 KCTP 040257
FFWCTP
PAC071-075-133-040600-
/O.NEW.KCTP.FF.W.0036.180804T0257Z-180804T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
1057 PM EDT FRI AUG 3 2018
The National Weather Service in State College PA has issued a
* Flash Flood Warning for...
Central Lancaster County in south central Pennsylvania...
York County in south central Pennsylvania...
Southeastern Lebanon County in south central Pennsylvania...
* Until 200 AM EDT.
* At 1052 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between two and three
inches of rain have already fallen in some spots. An additional
one to two inches are expected in some locations between 11 PM and
1 AM, resulting in flash flooding. Numerous roads are already
flooded and several water rescues are underway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3981 7700 4011 7675 4017 7666 4019 7657
4022 7658 4041 7631 4036 7623 4036 7620
4025 7606 3972 7637 3972 7699
$$
KFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 9:10 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 3, 9:10 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service State College PA 910 PM EDT Fri Aug 3 2018 .SYNOPSIS... A plume of deep tropical moisture will continue to stream north across the Commonwealth into early tonight bringing locally heavy rain. A weak cold front will push east across Pennsylvania later tonight and early Saturday, sweeping the moisture off the Mid Atlantic Coast. High pressure building in will bring drier but still humid weather and increasing sunshine throughout the upcoming weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Focus for heavy rain and flooding will be over the southeast corner of the forecast area overnight. Radar loop at 01Z is showing and area of heavy rain falling at nose of low level jet over southeast Pa. PWATS near 2 inches, combined with capes near 1000 j/kg, should support rates of over 1 inch an hour in spots overnight. Latest HRRR runs support additional rainfall amounts overnight of 2+ inches in some spots from Harrisburg south and east. Elsewhere, based on latest near term model runs and radar trends, may be able to shave off the western edge of the flash flood watch late this evening. High pressure and associated drier air mass will build in from the Grt Lks late tonight, bringing clearing skies and developing valley fog to the western counties. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/... Low level jet and deepest moisture will have shifted east of the region Saturday. However, passage of upper trough could support a few lingering showers, primarily over the southeast counties during the morning and during peak heating of the afternoon over the Allegheny Plateau. For most of the region, arrival of high pressure and lower PWATs will translate to fair and dry conditions. The return of sunshine should allow temperatures to recover to the 80s Saturday afternoon. Fair weather Sat night with overnight lows from near 60 north to 70 south. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... The long term period returns with a ridge over the region that will stifle any precipitation Sunday into Monday. This coupled with a high over the south will bring warmer temperatures and an increase of humidity into middle of the week. There is a chance for POPS Monday afternoon but only slight as there is a lack of instability. This will cease as a deepening trough approaches through southern Canada and will trek through the upper Great lakes and into the region Tuesday and Wednesday. This will bring the next chance for showers/thunderstorms. An unsettled pattern looks to be in store through the latter half of next week. Temperatures will rebound to be around normal through the weekend and into next week. && .AVIATION /01Z SATURDAY THROUGH WEDNESDAY/... Rain activity continues to shift east, and is focusing more across the middle and lower Susquehanna Valley at 00z. Highly variable conditions are expected across the east, with VFR/MVFR conditions punctuated with IFR in heavier rain. Thunder has still been very limited across the area, but will continue to include in KMDT and KLNS TAFs in response to HRRR continuing to insist on blossoming convection between 00z and 08z. As rain tapers off across the west, expect widespread fog development, with IFR/LIFR conditions becoming prevalent across much of the region. For Saturday, expecting widespread morning fog, and some lingering rain in the east, with improvements to VFR in all areas by later morning into early afternoon. .Outlook... Sat...Morning fog/low clouds central and west in the AM. Lingering rain and IFR restrictions in the east. Becoming VFR. Sun...Patchy AM fog possible, otherwise VFR. Mon...Mainly VFR, with isolated PM TSRA impacts possible West. Tue...Mainly VFR, with scattered PM TSRA impacts possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT Saturday for PAZ028-036-042- 046-049>053-056>059-063>066. Flash Flood Watch until 10 PM EDT this evening for PAZ012-018- 019-024>027-033>035-037-041-045. && SYNOPSIS...Watson NEAR TERM...Fitzgerald SHORT TERM...Watson/Fitzgerald LONG TERM...Lambert/Ceru AVIATION...Jung
Hazardous weather outlook, Aug 3, 6:33 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service State College PA 633 PM EDT Fri Aug 3 2018 PAZ004>006-010-011-017-042245- Warren-McKean-Potter-Elk-Cameron-Clearfield- 633 PM EDT Fri Aug 3 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ012-018-019-024>027-033>035-037-041-045-042245- Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair- Huntingdon-Mifflin-Somerset-Bedford-Fulton-Tioga-Northern Lycoming- Southern Clinton- 633 PM EDT Fri Aug 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ028-036-042-046-049>053-056>059-063>066-042245- Juniata-Franklin-Sullivan-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 633 PM EDT Fri Aug 3 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. In addition, strong to severe thunderstorms with gusty winds are possible in a few spots this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 3, 5:15 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087
EVANEGOLocal storm report, Aug 3, 8:26 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088
EVANEGOLocal storm report, Aug 3, 9:16 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
EVANEGOLocal storm report, Aug 3, 9:24 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
924 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090
EVANEGOLocal storm report, Aug 3, 10:03 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1003 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
0921 PM FLASH FLOOD 1 WSW HALLAM 40.00N 76.62W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
HOME PARK.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091
EVANEGOLocal storm report, Aug 3, 10:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1056 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD ALTOONA 40.51N 78.40W
08/03/2018 BLAIR PA TRAINED SPOTTER
WATER FLOWING INTO HOUSES AND ACROSS ROADS BETWEEN 13TH
AND 15TH STREETS IN ALTOONA. ROADS INCLUDE PLEASANT
VALLEY BLVD AND ADAMS AVENUE ALONG BRUSH RUN.
1029 AM FLASH FLOOD DUSHORE 41.53N 76.40W
08/03/2018 SULLIVAN PA PEMA
NUMEROUS REPORTS OF WATER AND DEBRIS ACROSS ROADWAYS
INCLUDING JULIA STREET, WORLDS END ROAD IN FORKS
TOWNSHIP, AND ROUTE 220 IN DUSHORE BOROUGH.
1101 AM FLASH FLOOD 1 ENE WADDLE 40.84N 77.92W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ON BUFFALO RUN RD
1109 AM FLASH FLOOD BARBOURS 41.40N 76.78W
08/03/2018 LYCOMING PA 911 CALL CENTER
LOWER BARBOURS RD CLOSED ALONG THE LOYALSCOCK CREEK.
MANY ADDITIONAL ROADS CLOSED ALONG LOYALSOCK CREEK INTO
SULLIVAN COUNTY.
1112 AM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS ROADS CLOSED IN THE STATE COLLEGE AREA
INCLUDING ROCK ROAD, BENNER PIKE BY SHEETZ, AND E
COLLEGE AVENUE BY YBC.
1200 PM FLASH FLOOD STATE COLLEGE 40.79N 77.86W
08/03/2018 CENTRE PA 911 CALL CENTER
ROADWAY FLOODED AT FOX HOLLOW RD NEAR TOFTREES.
0114 PM FLASH FLOOD MILESBURG 40.94N 77.79W
08/03/2018 CENTRE PA 911 CALL CENTER
NUMEROUS SIDE STREETS FLOODED IN MILESBURG
0115 PM FLASH FLOOD PORT MATILDA 40.80N 78.05W
08/03/2018 CENTRE PA 911 CALL CENTER
FLOODING ACROSS ROADWAY ON SOUTH EAGLE VALLEY RD
0445 PM FLOOD MILL HALL 41.10N 77.49W
08/03/2018 CLINTON PA 911 CALL CENTER
APPROXIMATELY 20 ROAD CLOSURES ALONG THE ROUTE 150
CORRIDOR IN SOUTHERN CLINTON COUNTY. SOME ROADS IMPACTED
INCLUDE ROUTE 150, BALD EAGLE MOUNTAIN ROAD, KEYSTONE
CENTRAL ROAD AND SUGAR RUN ROAD.
0820 PM FLOOD SALUNGA 40.10N 76.42W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
SEVERAL ROADS EXPERIENCING ISSUES WITH HIGH WATER IN
EAST HEMPFIELD, WEST HEMPFIELD AND RAPHO TOWNSHIPS.
0905 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON CAMP BETTY WASHINGTON ROAD IN YORK
TOWNSHIP.
0918 PM FLASH FLOOD 1 NW DALLASTOWN 39.91N 76.65W
08/03/2018 YORK PA FIRE DEPT/RESCUE
DISABLED VEHICLES IN HIGH WATER ON SPRINGWOOD ROAD
BETWEEN CAMP BETTY WASHINGTON ROAD AND CHAPEL CHURCH
ROAD. A PORTION OF SPRINGWOOD ROAD MAY BE WASHED OUT.
0921 PM FLASH FLOOD 1 WSW HALLAM 40.00N 76.62W
08/03/2018 YORK PA FIRE DEPT/RESCUE
WATER RESCUE ON FRYSVILLE ROAD NEAR THE PRINCE MOBILE
HOME PARK.
1042 PM FLASH FLOOD REINHOLDS 40.27N 76.12W
08/03/2018 LANCASTER PA FIRE DEPT/RESCUE
WATER RESCUE ON CREAMERY ROAD AT THE RAILROAD TRACKS IN
WEST COCALICO TOWNSHIP.
&&
EVENT NUMBER CTP1802075 CTP1802074 CTP1802083 CTP1802076 CTP1802077
CTP1802082 CTP1802081 CTP1802080 CTP1802087 CTP1802088 CTP1802089
CTP1802090 CTP1802091 CTP1802095
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:08 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| Aug 3, 9:33 PM EDT | Areal Flood Advisory | CTP | Lebanon | 117 min |
| Aug 3, 9:49 PM EDT | Areal Flood Advisory | CTP | Clinton | 3 hr |
| Aug 3, 10:30 PM EDT | Areal Flood Advisory | CTP | Adams, Dauphin, Lancaster, Lebanon, York | 60 min |
| Aug 3, 11:28 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lebanon, York | 3 hr |
| Aug 4, 12:27 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 2 hr |
| Aug 4, 1:36 AM EDT | River Flood Warning | CTP | Lancaster, York | 27 hr |
| Aug 4, 1:56 AM EDT | Flash Flood Warning | CTP | Lancaster, Lebanon, York | 5 hr |
| Aug 4, 2:59 AM EDT | Dense Fog Advisory | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 12 more | 6 hr |
| Aug 4, 6:44 AM EDT | Areal Flood Warning | CTP | Lancaster, Lebanon, York | 9 hr |
| Aug 4, 11:12 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 9 hr |
| Aug 4, 3:41 PM EDT | Areal Flood Warning | CTP | Lancaster | 6 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.